Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 7210540, 8 pages
http://dx.doi.org/10.1155/2016/7210540
Research Article

Local Hypoellipticity by Lyapunov Function

Instituto de Ciências Matemáticas e de Computaçao, Universidade de São Paulo, Campus de São Carlos, Caixa Postal 668, 13560-970 São Carlos, SP, Brazil

Received 7 July 2015; Accepted 20 December 2015

Academic Editor: Maria Grazia Naso

Copyright © 2016 E. R. Aragão-Costa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Trèves, “Concatenations of second-order evolution equations applied to local solvability and hypoellipticity,” Communications on Pure and Applied Mathematics, vol. 26, pp. 201–250, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. Treves, “Study of a model in the theory of complexes of pseudodifferential operators,” Annals of Mathematics, vol. 104, no. 2, pp. 269–324, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. C. Yamaoka, Resolubilidade Local de uma Classe de Sistemas Subdeterminados Abstratos, IME-USP Tese de Doutorado, 2011.
  4. Z. Han, “Local solvability of analytic pseudodifferential complexes in top degree,” Duke Mathematical Journal, vol. 87, no. 1, pp. 1–28, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. A. P. Bergamasco, P. D. Cordaro, and P. A. Malagutti, “Globally hypoelliptic systems of vector fields,” Journal of Functional Analysis, vol. 114, no. 2, pp. 267–285, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1981. View at MathSciNet
  7. L. Hörmander, Linear Partial Differential Operators, Springer, New York, NY, USA, 1963. View at Publisher · View at Google Scholar
  8. F. Treves, Topological Vector Spaces, Distributions and Kernels, Academic Press, New York, NY, USA, 1967. View at MathSciNet
  9. J. Hounie, “Globally hypoelliptic and globally solvable first order evolution equations,” Transactions of the American Mathematical Society, vol. 252, pp. 233–248, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1963. View at Publisher · View at Google Scholar · View at MathSciNet
  11. E. R. Aragao-Costa, A. N. Carvalho, P. Marín-Rubio, and G. Planas, “Gradient-like nonlinear semigroups with infinitely many equilibria and applications to cascade systems,” Topological Methods in Nonlinear Analysis, vol. 42, no. 2, pp. 345–376, 2013. View at Google Scholar · View at Scopus